Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 62, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 12, 2010, 9:02 PM CDT for 6 counties in Texas. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2010, 9:02 PM CDT (02:02 UTC)
- Expired
- Jun 12, 2010, 10:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hansford County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 130 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:07 PM CDT | HAIL 2.5 | 9 Sse Spearman, TX | |
| Jun 12, 9:10 PM CDT | HAIL 1 | 4 S Spearman, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1601 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
843
WFUS54 KAMA 130202
TORAMA
TXC195-211-233-295-357-393-130300-
/O.NEW.KAMA.TO.W.0062.100613T0202Z-100613T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
902 PM CDT SAT JUN 12 2010
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS.
SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS.
OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS.
NORTHERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS.
NORTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS.
NORTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 1000 PM CDT
* AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 32 MILES WEST OF WOLF
CREEK PARK...OR ABOUT 11 MILES SOUTH OF SPEARMAN...MOVING EAST AT
30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WOLF CREEK PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
&&
LAT...LON 3640 10075 3622 10053 3596 10034 3588 10126
3611 10138
TIME...MOT...LOC 0203Z 249DEG 26KT 3605 10114
$$
LG2 follow-up statements
951
WWUS54 KAMA 130223
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
923 PM CDT SAT JUN 12 2010
TXC195-211-233-295-357-393-130300-
/O.CON.KAMA.TO.W.0062.000000T0000Z-100613T0300Z/
LIPSCOMB TX-HANSFORD TX-OCHILTREE TX-ROBERTS TX-HEMPHILL TX-
HUTCHINSON TX-
923 PM CDT SAT JUN 12 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN HUTCHINSON...NORTHWESTERN HEMPHILL...NORTHERN ROBERTS...
OCHILTREE...SOUTHEASTERN HANSFORD AND SOUTHWESTERN LIPSCOMB
COUNTIES...
AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED 22 MILES WEST OF WOLF
CREEK PARK...OR ABOUT 12 MILES SOUTHEAST OF SPEARMAN...MOVING EAST AT
30 MPH.
SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...WOLF CREEK PARK.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.
LAT...LON 3640 10075 3622 10053 3596 10034 3588 10126
3611 10138
TIME...MOT...LOC 0223Z 249DEG 26KT 3610 10100
$$
LG294
WWUS54 KAMA 130240
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
940 PM CDT SAT JUN 12 2010
TXC211-130250-
/O.CAN.KAMA.TO.W.0062.000000T0000Z-100613T0300Z/
HEMPHILL TX-
940 PM CDT SAT JUN 12 2010
...THE TORNADO WARNING FOR NORTHWESTERN HEMPHILL COUNTY IS
CANCELLED...
AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE TORNADO WARNING HAD MOVED OUT OF THE
WARNED AREA. THEREFORE THE TORNADO WARNING IS CANCELLED.
LAT...LON 3640 10075 3622 10053 3609 10044 3588 10126
3611 10138
TIME...MOT...LOC 0240Z 249DEG 26KT 3614 10089
$$
TXC195-233-295-357-393-130300-
/O.CON.KAMA.TO.W.0062.000000T0000Z-100613T0300Z/
LIPSCOMB TX-HANSFORD TX-OCHILTREE TX-ROBERTS TX-HUTCHINSON TX-
940 PM CDT SAT JUN 12 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN HUTCHINSON...NORTHWESTERN ROBERTS...OCHILTREE...
SOUTHEASTERN HANSFORD AND SOUTHWESTERN LIPSCOMB COUNTIES...
AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED 17 MILES WEST OF WOLF
CREEK PARK...OR ABOUT 15 MILES EAST OF SPEARMAN...MOVING EAST AT 30
MPH.
SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...WOLF CREEK PARK.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.
LAT...LON 3640 10075 3622 10053 3609 10044 3588 10126
3611 10138
TIME...MOT...LOC 0240Z 249DEG 26KT 3614 10089
$$
LGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 6:48 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 12, 6:48 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 648 PM CDT SAT JUN 12 2010 .AVIATION... 0000 UTC TAFS...QUASI STATIONARY FRONTAL BOUNDARY LIES ACROSS THE TX PANHANDLE. CONVECTION HAS INITIATED ALONG AND NORTH OF THIS BOUNDARY THIS AFTERNOON AND EVENING...WITH STORMS MOVING TO THE NORTHEAST. HAVE INCLUDED PREVAILING -TSRA AT KDHT/KGUY TROUGH ABOUT 02-03Z BUT EXPECT CONDITIONS TO REMAIN VFR WITH THESE STORMS. CURRENT VIS SATELLITE IMAGERY INDICATES AN EXPANSIVE CU FIELD IN EASTERN NM/WEST TX. SPC MESOSCALE ANALYSIS SHOWS SBCAPE OF 2500-3000 J/KG SO WOULD NOT BE SURPRISED TO SEE ADDITIONAL STORMS FIRING IN THE SOUTHERN TX PANHANDLE. WITH THIS IN MIND HAVE CB REMARKS AT KAMA FROM 02Z AS TIMING OF WHEN ANY STORM WILL AFFECT THE TERMINAL LOOKS UNCERTAIN. BEYOND THE SHORT TERM...TAF FORECAST IS PROBLEMATIC WITH THE PLACEMENT OF THIS FRONT. THE GFS WANTS TO LIFT THE FRONT TO THE NORTH WHILE THE NAM PUSHES THE FRONT THROUGH THE TERMINALS LATE TONIGHT. FOR NOW DECIDED TO LEAN TOWARD THE NAM SOLUTION ALTHOUGH WILL HAVE TO MONITOR THE 00Z MODEL RUNS FOR BETTER CLARIFICATION IN THIS SCENARIO. AMPLE LOW LEVEL MOISTURE WILL ALSO LED TO DETERIORATING CIGS OVERNIGHT. HAVE AN OVC MVFR DECK IN BUT I MAY BE TOO OPTIMISTIC WITH THIS. FURTHER AMENDMENTS WILL MOST LIKELY BE NEEDED THROUGH THE EVENING. CLK && .PREV DISCUSSION... /ISSUED 317 PM CDT SAT JUN 12 2010/ DISCUSSION... SHORT DISCUSSION TODAY GIVEN ONGOING CONVECTION. OBVIOUSLY SEVERE POTENTIAL EXISTS ACROSS THE PANHANDLES TODAY ALONG WITH THE THREAT FOR ISOLD TORNADOES. MOST FAVORED AREA ALONG STATIONARY FRONT WHICH WILL SLOWLY LIFT NORTH AS A WARM FRONT THIS EVENING. ALSO EXPECTING A HEAVY RAIN THREAT AS PW VALUES SHOULD INCREASE ABOVE 1.5 INCHES ACROSS MUCH OF THE CWA. MORE SHOWERS AND THUNDERSTORMS AGAIN EXPECTED TOMORROW AS THE WARM FRONT SURGES BACK SOUTH AS A COLD FRONT. GIVE HOW POORLY THE GFS HAS HANDLED RECENT COLD FRONTS...DECIDED TO TREND CLOSE TO THE NAM SOLUTION WHICH BRING THE FRONT INTO THE SOUTHERN TEXAS PANHANDLE BY THE AFTERNOON. SO COOLED OFF TEMPS ACROSS MUCH OF THE CWA...AND INCREASED POPS. ONCE AGAIN...THE HEAVY RAIN THREAT EXISTS THROUGH MONDAY. A STRONGER FRONT WILL PUSH SOUTH ACROSS THE ENTIRE CWA BY EARLY MONDAY MORNING. SO WENT EVEN COOLER ON MONDAY AND KEPT POPS IN THE HIGH END CHANCE RANGE IN EFFECT. KEPT MENTION OF POPS THROUGH TUESDAY BUT THEN CONTINUED THE ONGOING SUB MENTIONABLE POP FORECAST THROUGH THE END OF THE WEEK AS WEAK RIDGING DEVELOPS. CAN NOT COMPLETELY RULE OUT STORMS DURING THIS PERIOD...BUT DID NOT HAVE ENOUGH CONFIDENCE ON A SPECIFIC TIME TO INSERT PRECIP. FIRE WEATHER... NO FIRE WEATHER CONCERNS EXPECTED THROUGH THE EARLY PART OF NEXT WEEK. MOIST AIR IN PLACE ALONG WITH COOLER CONDITIONS BEHIND A COLD FRONT SHOULD KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL THRESHOLDS. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/05
Hazardous weather outlook, Jun 12, 3:45 PM CDT, 5 hours 17 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 345 PM CDT SAT JUN 12 2010 OKZ001>003-TXZ001>020-131100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 345 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR THE CENTRAL AND NORTHEASTERN TEXAS PANHANDLE AND THE EASTERN OKLAHOMA PANHANDLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE WESTERN OKLAHOMA AND TEXAS PANHANDLES. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THAT DEVELOP MAY BE SEVERE ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION... HEAVY RAIN WILL BE POSSIBLE ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION SUNDAY THROUGH TUESDAY. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER ACTIVATION MAY ALSO BE NEEDED TOMORROW AND MONDAY. WYNNE
In the hours before
Local storm report, Jun 12, 8:08 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL PERRYTON 36.39N 100.80W
06/12/2010 M1.00 INCH OCHILTREE TX STORM CHASER
&&
EVENT NUMBER AMA1000663
JACKSONLocal storm report, Jun 12, 8:26 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
826 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM FLASH FLOOD PERRYTON 36.39N 100.80W
06/12/2010 OCHILTREE TX TRAINED SPOTTER
RAPIDLY RUNNING WATER 6 TO 12 INCHES WITH STRONG
VELOCITY COMPLETLY COVERING HIGHWAY 83 AT RT. 377 IN
PERRYTON. MANY STREETS IN PERRYTON ARE COVERED WITH
WATER AT LEAST 5 INCHES DEEP IMPEDING TRAVEL.
&&
EVENT NUMBER AMA1000664
CLKLocal storm report, Jun 12, 8:35 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
835 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG DUMAS 35.86N 101.97W
06/12/2010 MOORE TX EMERGENCY MNGR
3 MOBILE HOMES BLOWN OFF FOUNDATION INTO ROAD AT 1600
BLOCK OF BINKLEY
&&
EVENT NUMBER AMA1000665
JACKSONSpecial weather statement, Jun 12, 8:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 845 PM CDT SAT JUN 12 2010 TXZ002-130215- SHERMAN TX- 845 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR SHERMAN COUNTY. AT 840 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF STRATFORD...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. JOHNSON
Special weather statement, Jun 12, 8:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 848 PM CDT SAT JUN 12 2010 TXZ006-130215- HARTLEY TX- 848 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR HARTLEY COUNTY. AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM OVER CHANNING...MOVING NORTHEAST AT 35 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. JOHNSON
Local storm report, Jun 12, 8:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 9 ESE MORSE 36.04N 101.32W
06/12/2010 E2.50 INCH HUTCHINSON TX PUBLIC
HAIL ESTIMATED TO BE THE SIZE OF LEMONS.
&&
EVENT NUMBER AMA1000666
CLKThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:01 PM CDT | Flash Flood Warning | AMA | Dallam, Hansford, Hartley, Hutchinson, Moore, Ochiltree and 2 more | 6 hr |
| Jun 12, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 95 min |
| Jun 12, 7:38 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman | 97 min |
| Jun 12, 8:53 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 97 min |
| Jun 12, 8:57 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 93 min |
| Jun 12, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman | 90 min |
| Jun 12, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 97 min |
| Jun 12, 10:20 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Oldham | 55 min |
| Jun 12, 10:38 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 67 min |
| Jun 12, 10:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 64 min |
| Jun 12, 11:21 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Randall | 54 min |
| Jun 12, 11:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 64 min |
| Jun 13, 12:07 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Randall | 53 min |
| Jun 13, 12:26 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 64 min |
| Jun 13, 12:58 AM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 2 hr |
| Jun 13, 1:01 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 59 min |
| Jun 13, 1:48 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 3 min |
| Jun 13, 2:04 AM CDT | River Flood Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 19 hr |
| Jun 13, 3:11 AM CDT | Areal Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 13 hr |
| Jun 13, 1:14 PM CDT | Flash Flood Watch | AMA | Hansford, Hutchinson, Lipscomb, Moore, Ochiltree, Roberts and 1 more | 23 hr |
| Jun 13, 3:11 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 79 min |
| Jun 13, 3:56 PM CDT | Tornado Warning | AMA | Lipscomb, Ochiltree | 49 min |
| Jun 13, 4:05 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 55 min |
| Jun 13, 4:23 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| Jun 13, 4:40 PM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 4 hr |
| Jun 13, 4:54 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 66 min |
| Jun 13, 4:58 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree, Roberts | 62 min |
| Jun 13, 5:14 PM CDT | Areal Flood Advisory | AMA | Lipscomb, Ochiltree | 3 hr |
| Jun 13, 5:19 PM CDT | Tornado Warning | AMA | Lipscomb, Ochiltree | 41 min |
| Jun 13, 5:29 PM CDT | Flash Flood Warning | AMA | Lipscomb, Ochiltree | 3 hr |
| Jun 13, 5:50 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 55 min |
| Jun 13, 5:52 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 53 min |
| Jun 13, 6:37 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 53 min |
| Jun 13, 6:45 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 60 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.